# SDR DALA2023011000202

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 6,408 hours, 3,354 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEVEL FLIGHT FL350 FA REPORTED A BURNING ODOR IN FC CABIN POSSIBLE ROW 3CD. NO EVIDENCE OF ODOR ON ARRIVAL. DEBRIEFED CREW AND ODOR LOCALIZED TO ROW 4CD. NO TROUBLE FOUND. C/W ODI STEPS PER A321 2172. C/W WORK CARDS 0550-2002 TYPE 9 FWD CABIN. ALL CKS GOOD.
